JOURNAL BROWSE
Search
Advanced SearchSearch Tips
CONGRUENCES OF L-VALUES FOR CYCLIC EXTENSIONS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 32, Issue 4,  2010, pp.791-795
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2010.32.4.791
 Title & Authors
CONGRUENCES OF L-VALUES FOR CYCLIC EXTENSIONS
Lee, Joon-Gul;
  PDF(new window)
 Abstract
We study the consequences of Gross's conjecture for cyclic extensions of degree where l is prime, and deduce that the L-values at s = 0 satisfy certain congruence relations.
 Keywords
Stickelberger element;Abelian L-functions;Gross's conjecture;Class numbers;
 Language
English
 Cited by
1.
CHARACTERIZATION OF A CYCLIC GROUP RING IN TERMS OF CHARACTER VALUES,;

대한수학회논문집, 2015. vol.30. 1, pp.1-5 crossref(new window)
1.
CHARACTERIZATION OF A CYCLIC GROUP RING IN TERMS OF CHARACTER VALUES, Communications of the Korean Mathematical Society, 2015, 30, 1, 1  crossref(new windwow)
 References
1.
David Burns and Joongul Lee. On the refined class number formula of Gross. J. Number Theory, 107(2):282-286, 2004. crossref(new window)

2.
Pierre Deligne and Kenneth A. Ribet. Values of abelian L-functions at negative integers over totally real fields. Invent. Math., 59(3):227-286, 1980. crossref(new window)

3.
Benedict H. Gross. On the values of abelian L-functions at s = 0. J. Fac. Sci. Univ. Tokyo Sect. IA Math., 35(1):177-197, 1988.